

## 2024 Symposium At-A-Glance

Monday February 5

9:00am- 5:00pm	Short Courses (full and half-day)
Tuesday February 6	
7:30am	Registration & Continental Breakfast: Cascade Locks Ballroom
8:30am	Welcome Address: Caitlin Alcott, President RRNW Board of Directors
8:40am	Invited Speaker: Rukaiyah Adams/CEO 1803 Fund – Regard the Water, Regard Ourselves
9:30 am	Session 1   Urban River Restoration
10:30am	30 min. Break
11:00am	Session 2 Restoring Puget Sound Estuaries: Insights from Monitoring & Lessons Learned from
	Construction
12:00pm	Lunch and Mentorship Program Kick-off Lunch
1:30pm	Session 3 Learning from Our Past: Lessons on Monitoring from Tribal Restoration Programs Now
	and in the future
2:30pm	Poster Lightning Talks
3:00pm	30 min. Break
3:30pm	Session 4 Restoring Riverscapes as Complex Habitats that Include Humans
5:00pm	Hosted Reception: Cascade Locks Ballroom
6:30pm	Group Buffet Dinner: Stevenson Ballroom
Wednesday February 7	
7:30am	Continental Breakfast: Cascade Locks Ballroom
8:30am	Invited Speaker: Daniel Schindler/University of Washington - Habitat mosaics: the space and time
	scales where important ecological dynamics are expressed in salmon rivers of western Alaska
9:20am	<i>Session 5</i>   Doing More with Less for the Love of Monitoring
10:20am	40 min. Break
11:00am	Session 6   Poster Session
12:00pm	Lunch and Annual Members Meeting & Elections
1:30pm	Session 7   Key Results from Intensively Monitored Watersheds: Incorporating Lessons into
1.00pm	Restoration Programs and Project Design
2:50pm	30 min. Break
3:20pm	Session 8   Towards Effective Enhancement of Cold-Water Refuges
5:00pm	No-host Reception
6:30pm	Group Buffet Dinner: Stevenson Ballroom
8:00pm	Film Event: Adams Room
0.000	
	Thursday February 8
7:30am	Continental Breakfast: Cascade Locks Ballroom
8:30am	Invited Speaker: Jack Schmidt – The Future of the Colorado River: how we got here and what the
	water crisis means for river ecosystems
9:20am	Session 10   Different Dam Problems with Different Dam Solutions
10:20am	Poster Lightning Talks - Moving from "Street Cred" to "Stream Cred" - updates from WSDOT
10:40am	40 min. Break
11:20am	Session 11 Big Scale Hydrology - Redefining Stream Power
12:00pm	Lunch
1:00pm	Session 12 Restoring Habitat for Overlooked Aquatic Organisms
2:00pm	Closing Comments: Annika Sullivan, Incoming President RRNW Board of Directors
Friday February 9	
8:00am- 1:00pm	<b>Field Trip</b> Restoring Splash-Dammed, Scoured-to-Bedrock, Confined River Reaches of the
	Washougal River, Washington (2015-2023), led by Brice Crane/Lower Columbia Fish
	Enhancement Group